MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; COUDE INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; COUDE INTERMITTENT CATHETER
Model Number 423714
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tip of the device was misaligned with the dot indicator used for the insertion; as a result, the device could not be inserted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received 1 clean catheter in open packaging.The reported event was unconfirmed since the problem could not be reproduced.Per visual inspection, the position of notch or dot on the catheter funnel was aligned with catheter's tip.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.To use: insert rounded end of catheter." (b)(4).

Brand Name
BARD® CLEAN-CATH® INTERMITTENT CATHETER
Common Device Name
COUDE INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
lot 57c
covington GA 30014
MDR Report Key6704852
Report Number1018233-2017-03655
Device Sequence Number187885
Product Code KOD
UDI-Device Identifier00801741038877
UDI-Public(01)00801741038877
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Model Number423714
Device Catalogue Number423714
Device Lot NumberNGAY0158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer02/25/2018
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1